All Publications

Show all

2008

Journal Articles

Perez-Cruz, Fernando ; Murillo-Fuentes, Juan Jose ; Caro, S

Nonlinear Channel Equalization With Gaussian Processes for Regression Journal Article

IEEE Transactions on Signal Processing, 56 (10), pp. 5283–5286, 2008, ISSN: 1053-587X.

Abstract | Links | BibTeX | Tags: Channel estimation, digital communications receivers, equalisers, equalization, Gaussian processes, kernel adaline, least mean squares methods, maximum likelihood estimation, nonlinear channel equalization, nonlinear equalization, nonlinear minimum mean square error estimator, regression, regression analysis, short training sequences, Support vector machines